Psycho-Babble Health | about physical health | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal/Seroquel and heartburn?

Posted by rogerk on October 23, 2010, at 12:48:31

In reply to Re: Lamictal/Seroquel and heartburn? disfordebra, posted by Angelonia_Anne on February 8, 2010, at 17:48:13

be careful of PPIs, cause as in my case, i did not fair well on them. some people just dont do well on anti-inflammatory type meds like acid reflux meds, or cholesterol drugs. they gave me insomnia, bounds of energy but terrible insomnia, i almost felt hypomanic at times. but anyways, most people respond well to them, but if you have any CYP3A4 enzyme problems, then these drugs might not work.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Health | Framed

poster:rogerk thread:387867